Welcome, Guest. Please login or register.
December 12, 2019, 11:51:54 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 750030
  • Total Topics: 63023
  • Online Today: 317
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 3
Guests: 252
Total: 255

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Bloating in Morning  (Read 402 times)

0 Members and 1 Guest are viewing this topic.

Offline Mojito

  • Member
  • Posts: 35
Bloating in Morning
« on: July 26, 2019, 01:43:39 am »
I am on Viraday (Generic version of Artipla) for over 1 year. I take the table every night before sleep around 11 PM. Over last few month I feel my stomach bloating in morning (not everyday but occasionally). Some days the bloating is bad that I do not feel like eating breakfast. I had discussed this with my doctor but he said it could be because of stress or food that i had at night. But i know I mostly eat light home made dinner and I am not stressed. I was more stressed last year when i got diagnosed. My current CD4 count is 664 and VL less than 34.

Has anyone also faced similar condition and how did you cope up.

Offline harleymc

  • Member
  • Posts: 1,295
Re: Bloating in Morning
« Reply #1 on: July 26, 2019, 04:14:46 am »
For many months of taking Agrippa you didn't have bloating. Recently you have bloating, it sounds like something else has changed. 

I was having intestinal issues a few years back , it took keeping a food diary for months to identify the issue. For me it wasn't a medication issue.

Offline fabio

  • Member
  • Posts: 354
Re: Bloating in Morning
« Reply #2 on: July 26, 2019, 12:23:11 pm »
I had the same thing when starting with truvada,but it went away as my body got used to taking medication.

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.